# SDR UPS06146769

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN SUPERNUMERARY AREA HAS SEVERAL BULBS INOP.  RELAMPED WITH SERVICEABLE BULBS AND TESTED IAW 33-51-00-5.  NO DEFECTS NOTED.
